# SDR GLBA20101105A

- Difficulty date: November 5, 2010
- Submitted: November 8, 2010
- Operation: Air carrier
- Aircraft: N195GL
- Make and model: Beech 1900D
- Aircraft serial: UE195
- Aircraft time: 30,701 hours, 38,892 cycles
- Engine: Pwa PT6*
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Pressure Switch
- Part number: 5038912147
- Part serial: 0268
- Condition: Malfunctioned
- Location: Autofeather Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

LT SIDE PROP AUTOFEATHER W/ 1000LBS TQ SHORT FINAL. STOPPED AUTOFEATHERING ABOVE 1000 LBS TQ.  MX INSPECTED THE SYS AND ADJUSTED THE FLIGHT IDLE TORQUE IAW AIM CH 7 SEC 2.5, PARA 2 AND REPLACED THE LOW PRESS SWITCH, RAN ENGINES, OPS CHECK GOOD IAW BMM.
